# SDR PCAA0207082

- Difficulty date: July 29, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 27,523 hours, 30,647 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Cut
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MDT-FLIGHT 3963.  CREW REPORTED LOSS OF HYDRAULIC SYSTEM AND NR 1 QUANTITY IN FLIGHT WITH RUDDER ISOLATION VALVE LIGHT, FOLLOWED SHORTLY AFTER NR 1 HYDRAULIC PUMP, NR 1 HYDRAULIC PRESSURE, RUDDER PRESSURE AND FULL RUDDER PRESSURE LIGHTS ILLUMINATED.  ZERO QUANTITY IN SYSTEM, RAN FOR APPROXIMATELY 14 MINUTES.  MAINTENANCE INSPECTED AND FOUND CUT O-RING ON NR 1 CASE DRAIN FILTER ASSEMBLY.  PACKING REPLACED.  OPERATIONAL AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
